Über die wesentlichen Singularitäten einer Abbildungsschar.

J. Weier

Mathematische Annalen (1954/55)

  • Volume: 128, page 459-470
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Weier, J.. "Über die wesentlichen Singularitäten einer Abbildungsschar.." Mathematische Annalen 128 (1954/55): 459-470. <http://eudml.org/doc/160416>.

author = {Weier, J.},
journal = {Mathematische Annalen},
keywords = {topology},
pages = {459-470},
title = {Über die wesentlichen Singularitäten einer Abbildungsschar.},
url = {http://eudml.org/doc/160416},
volume = {128},
year = {1954/55},

AU - Weier, J.
TI - Über die wesentlichen Singularitäten einer Abbildungsschar.
JO - Mathematische Annalen
PY - 1954/55
VL - 128
SP - 459
EP - 470
KW - topology
UR - http://eudml.org/doc/160416
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.